Volume 1, Issue 3 (10-1998)                   IJPR 1998, 1(3): 176-182 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

N. Riazi. Relativistic solitons. IJPR. 1998; 1 (3) :176-182
URL: http://ijpr.iut.ac.ir/article-1-310-en.html
Abstract:   (15396 Views)
This article has no abstract.
Full-Text [PDF 453 kb]   (3291 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA

© 2019 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb